# SDR UIEA2024052800461

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N860GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67147
- Aircraft time: 8,727 hours, 1,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 13 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND-SKIN, L/H WING #13 KRUEGER FLAP EXTERNAL SURFACE, WS 353 TO WS 382 AREA.( 1. PERFORM PERMANEN REPAIR AT L/H WING #13 KRUEGER FLAP EXTERNAL SURFACE. PLEASE REFER TO THE JOB CARD ATTACHING SHEET #0430722 FOR DETAILED REWORK INFORMATION AND REFER TO EGAT EI T2024A57M-1293 REV 1 2. CONDITION CHECK IS SATISFACTORY. )
